# SDR SWAA2025031906147

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 34,833 hours, 16,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE PLASTIC EXIT SIGN ON THE CEILING FOR THE OVER-WING EXIT NEEDS TOBE RE-INSTALLED <[01].  RE-SECURED AISLE CEILING EXIT/SALIDA LIGHT SIGN COVER PER AMM33-51-01. OP CHECK GOOD.
